Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having sexual problem

sir i hav done a lot of masturbation. so my penis has become very weak. so give me the name of medicines which r easily available.i m from is just due to hand give me ans. now.i m here for the first time. one sideeffect is also that me chest is becoming like plz help me. i will pay u if u will help me .but give me good advice of medicines. my age is 23.
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello monty;
welcome to HealthcareMagic
This is a site for community help so you do not need to pay anybody.You need to understand that mastrubation is no way causes physical harm to your body;but excess of mastrubation can disturb you and it can cause feeling of being sexually weak.Presently you don't need to worry and just stop mastrubation for few days;take healthy diet;you can take multivitamins like Revital with milk daily for a month and you will feel better.As for the increase in breast size if there is pain then get examined by a doctor or start exercising and if the size is still increasing then you can get tested your hormonal levels if your doctor says so.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor